After many years of no seizures. I'm 58 yr old female. Began having seizures soon after birth. My Neurologist has given me a schedule to stop taking Dilantin. I have been seizure free for around 15 years. No doctor recommended or suggested tapering or stop the medicine until recently. I have been taking 500mg for many years. EEG was normal recently. So tapering began last week. First week 4 daily. This week I am taking 3 daily, then 2 daily, then 1 daily then 0. I told the doctor that seems quick. He said Why? I told him, I am terrified of having a seizure. He said it is very unlikely. I still have the underlying concern of a seizure and loss of my license. Any thoughts are appreciated. I live in Texas.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Aug 2009 • 1 answer
Posted 24 Jan 2010 • 1 answer
Posted 15 Aug 2011 • 3 answers
Posted 13 Oct 2011 • 1 answer
Posted 27 Aug 2013 • 1 answer